# SDR GLBA20110805F

- Difficulty date: August 5, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 33,573 hours, 42,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP MX FOUND A DENT IN THE RT WING L/E AT WS 167.24 MEASURING 7" WIDE, 3" HIGH, .5" DEEP.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-57-008.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR.
